Open Access
Translator Disclaimer
2015 On the boundary value problem for the Schrödinger equation: compatibility conditions and global existence
Corentin Audiard
Anal. PDE 8(5): 1113-1143 (2015). DOI: 10.2140/apde.2015.8.1113

Abstract

We consider linear and nonlinear Schrödinger equations on a domain Ω with nonzero Dirichlet boundary conditions and initial data. We first study the linear boundary value problem with boundary data of optimal regularity (in anisotropic Sobolev spaces) with respect to the initial data. We prove well-posedness under natural compatibility conditions. This is essential for the second part, where we prove the existence and uniqueness of maximal solutions for nonlinear Schrödinger equations. Despite the nonconservation of energy, we also obtain global existence in several (defocusing) cases.

On étudie des équations de Schrödinger linéaires et non linéaires sur un domaine Ω avec donnée initiale et condition au bord de Dirichlet non nulles. Dans une première partie on étudie le problème linéaire pour des données au bord dans des espaces de Sobolev anisotropes de régularité optimale par rapport aux données de Cauchy. On démontre la nature bien posée du problème avec les conditions de compatibilité naturelles à tout ordre de régularité. Ces résultats sont essentiels pour établir des résultats de type Cauchy–Lipschitz pour le problème non linéaire, ceux ci font l’objet de la deuxième partie. Malgré la non conservation de l’énergie, on obtient des solutions globales en dimension 2.

Citation

Download Citation

Corentin Audiard. "On the boundary value problem for the Schrödinger equation: compatibility conditions and global existence." Anal. PDE 8 (5) 1113 - 1143, 2015. https://doi.org/10.2140/apde.2015.8.1113

Information

Received: 9 October 2014; Revised: 6 March 2015; Accepted: 15 April 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1330.35392
MathSciNet: MR3393675
Digital Object Identifier: 10.2140/apde.2015.8.1113

Subjects:
Primary: 35A01 , 35A02 , 35Q41
Secondary: 35B45

Keywords: boundary data with sharp regularity , boundary value problems , global well-posedness , Schrödinger equation

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.8 • No. 5 • 2015
MSP
Back to Top